Sur la somme de certaines séries de factorielles
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 6 (1997) no. 1, pp. 7-58.
@article{AFST_1997_6_6_1_7_0,
     author = {Barkatou, Moulay A. and Duval, Anne},
     title = {Sur la somme de certaines s\'eries de factorielles},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {7--58},
     publisher = {Universit\'e Paul Sabatier. Facult\'e des sciences},
     address = {Toulouse},
     volume = {6e s{\'e}rie, 6},
     number = {1},
     year = {1997},
     zbl = {0956.39001},
     mrnumber = {1473080},
     language = {fr},
     url = {http://www.numdam.org/item/AFST_1997_6_6_1_7_0/}
}
Barkatou, Moulay A.; Duval, Anne. Sur la somme de certaines séries de factorielles. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 6 (1997) no. 1, pp. 7-58. http://www.numdam.org/item/AFST_1997_6_6_1_7_0/

[1] Balser (W.) .- Summation of formal power series through iterated Laplace integrals, Math. Scand. 70 (1992), pp. 161-171. | EuDML 167193 | MR 1189970 | Zbl 0769.34004

[2] Batchelder (P.-M.) . - An introduction to linear difference equations, Harvard university Press, Cambridge, 1927. | JFM 53.0430.09

[3] Balser (W.), Braaksma (B. L. J), Ramis (J.-P.) et Sibuya (Y.) .- Multisummability of formal power series solutions of linear ordinary differential equations, Asymtotic Analysis, 5 (1991), pp. 27-45, 19991. | MR 1132079 | Zbl 0754.34057

[4] Barkatou (M.A.) et Duval (A.) .- Sur les séries formelles solutions d'équations aux différences polynomiales, Ann. Inst. Fourier 44, n° 2 (1994). | EuDML 75071 | Numdam | MR 1296741 | Zbl 0803.39005

[5] Borel (E.) . - Leçons sur les séries divergentes, Gauthier-Villars, Paris, seconde édition, 1928. | JFM 54.0223.01

[6] Ecalle (J.) .- Les fonctions résurgentes, Tome 3, Publications Mathématiques d'Orsay 85-05 (1985). | MR 852210 | Zbl 0602.30029

[7] Fitzpatrick (W.J.) et Grimm (L.J.). - Convergent factorial series solutions of linear difference equations, J. Diff Equations 29 (1978), pp. 345-361. | MR 507483 | Zbl 0403.39001

[8] Gérard (R.) et Lutz (D.) .- Convergent factorial series solutions of singular operators equations, Analysis 10 (1990), pp. 99-145. | MR 1074828 | Zbl 0712.39016

[9] Immink (G.K.) .- On the summability of the formal solutions of a class of homogeneous linear difference équations, Preprint of the university of Groningen 1993 (cf. 1.5). | Zbl 0872.39002

[10] Malgrange (B.) .- Sommation des séries divergentes, Expositiones Mathematicae, Expo. Math. 13 (1995), pp. 163-222. | MR 1346201 | Zbl 0836.40004

[11] Martinet (J.) et Ramis (J.-P.) .- Elementary acceleration and multisummability Ann. Inst. Henri Poincaré, Physique Théorique, 54 (1991), pp. 331-401. | Numdam | MR 1128863 | Zbl 0748.12005

[12] Nörlund (N.-E.) .- Leçons sur les séries d'interpolation, Gauthiers Villars et Cie, Paris 1926. | JFM 52.0301.04

[13] Nörlund (N.-E.) .- Leçons sur les Equations linéaires aux différences finies, Gauthiers Villars et Cie Paris 1929. | JFM 55.0869.01

[14] Nörlund (N.-E.) .- Vorlesungen über Differenzenrechnung, Springer Verlag Berlin 1924. | JFM 50.0315.02

[15] Olver (F.W.J.) .- Asymptotics and Special Functions, Academic Press 1974. | MR 435697 | Zbl 0303.41035

[16] Ramis (J.-P.) .- Divergent series and holomorphic dynamical systems, In Bifurcations et orbites périodiques des champs de vecteurs; Séminaires scientifiques OTAN (1993) NATO-ASI. | MR 1272100

[17] Wasow (W.) .- Asymptotic Expansions For Ordinary Differential Equations, Interscience Publishers New-York 1965. | MR 203188 | Zbl 0133.35301